Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 115, NWS Memphis, TN

April 15, 2011Dunklin County, Missouri; Clay County, Greene County, Arkansas

NWS Memphis, TN issued this severe thunderstorm warning at Apr 15, 2011, 3:43 PM CDT for Dunklin County, Missouri; Clay County, Greene County, Arkansas. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 15, 2011, 3:43 PM CDT (20:43 UTC)
Expired
Apr 15, 2011, 4:30 PM CDT
In force
47 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Clay County, AR, Greene County, AR, Dunklin County, MO

The radar

The Memphis radar (KNQA), 123 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 15, 3:46 PM CDTHAIL 12 Ene Evening Star, ARQUARTER SIZE HAIL REPORTED 2 MILES ENE OF EVENING STAR IN GREENE COUNTY ARKANSAS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 15, 2:09 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 8.7 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2011-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 41 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2011-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
41 J/kg
Mixed-layer CIN
-230 J/kg
Mixed-layer LCL
565 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

430 
WUUS54 KMEG 152043
SVRMEG
ARC021-055-MOC069-152130-
/O.NEW.KMEG.SV.W.0115.110415T2043Z-110415T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
343 PM CDT FRI APR 15 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLAY COUNTY IN EASTERN ARKANSAS...
  GREENE COUNTY IN EASTERN ARKANSAS...
  NORTH CENTRAL DUNKLIN COUNTY IN SOUTHEAST MISSOURI...

* UNTIL 430 PM CDT

* AT 342 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS PRODUCING QUARTER SIZE HAIL.  THESE
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM PEACH ORCHARD TO 8
  MILES SOUTH OF EVENING STAR...OR ALONG A LINE EXTENDING FROM 9
  MILES SOUTHWEST OF CORNING TO CROWLEYS RIDGE STATE PARK...AND
  MOVING NORTHEAST AT 60 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CORNING...
  MARMADUKE...PIGGOTT...RECTOR...WILHELMINA AND CHALK BLUFF NATURAL
  AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3626 9008 3601 9076 3614 9076 3616 9075
      3616 9076 3635 9073 3651 9057 3651 9023
      3654 9022 3655 9020 3660 9020 3661 9018
TIME...MOT...LOC 2042Z 209DEG 50KT 3637 9066 3612 9070

$$


RRH/TLSJR
3 follow-up statements
641 
WWUS54 KMEG 152056
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
356 PM CDT FRI APR 15 2011

ARC021-055-MOC069-152130-
/O.CON.KMEG.SV.W.0115.000000T0000Z-110415T2130Z/
CLAY AR-GREENE AR-DUNKLIN MO-
356 PM CDT FRI APR 15 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR NORTH CENTRAL DUNKLIN...NORTH CENTRAL GREENE AND CLAY COUNTIES...

AT 356 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING QUARTER SIZE HAIL. 
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM CORNING TO
BEECH GROVE...OR ALONG A LINE EXTENDING FROM CORNING TO 10 MILES 
NORTH OF PARAGOULD...MOVING NORTHEAST AT 55 MPH. FIRE DEPARTMENT 
REPORTED QUARTER SIZED HAIL NEAR EVENING STAR AT 346 PM.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CORNING...
HICKORIA...MARMADUKE...NIMMONS...PIGGOTT...RECTOR...TIPPERARY...
KNOB...HEUBNER...HARGRAVE CORNER...HOLLY ISLAND...BELL CITY...PRATT
AND RHYNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3626 9008 3612 9064 3641 9064 3651 9057
      3651 9023 3654 9022 3655 9020 3660 9020
      3661 9018
TIME...MOT...LOC 2056Z 217DEG 47KT 3649 9050 3624 9054

$$


RRH/TLSJR
957 
WWUS54 KMEG 152117
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
417 PM CDT FRI APR 15 2011

ARC055-152127-
/O.CAN.KMEG.SV.W.0115.000000T0000Z-110415T2130Z/
GREENE AR-
417 PM CDT FRI APR 15 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL GREENE COUNTY IS
CANCELLED...

AT 417 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.

LAT...LON 3661 9018 3627 9008 3626 9039 3627 9041
      3649 9047 3651 9023 3654 9022 3655 9020
      3660 9020
TIME...MOT...LOC 2117Z 245DEG 40KT 3644 9023

$$

ARC021-MOC069-152130-
/O.CON.KMEG.SV.W.0115.000000T0000Z-110415T2130Z/
CLAY AR-DUNKLIN MO-
417 PM CDT FRI APR 15 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR NORTH CENTRAL DUNKLIN AND EASTERN CLAY COUNTIES...

AT 417 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED NEAR CROCKETT...OR 7 MILES WEST OF PIGGOTT...MOVING
NORTHEAST AT 45 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NIMMONS...
PIGGOTT...RECTOR...BELL CITY...PRATT...RHYNE...WILHELMINA...CROCKETT
AND CHALK BLUFF NATURAL AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.

&&

LAT...LON 3661 9018 3627 9008 3626 9039 3627 9041
      3649 9047 3651 9023 3654 9022 3655 9020
      3660 9020
TIME...MOT...LOC 2117Z 245DEG 40KT 3644 9023

$$
017 
WWUS54 KMEG 152129
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
429 PM CDT FRI APR 15 2011

ARC021-MOC069-152139-
/O.EXP.KMEG.SV.W.0115.000000T0000Z-110415T2130Z/
CLAY AR-DUNKLIN MO-
429 PM CDT FRI APR 15 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL DUNKLIN AND
EASTERN CLAY COUNTIES WILL EXPIRE AT 430 PM CDT...

AT 429 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO 
EXPIRE.

LAT...LON 3661 9018 3627 9008 3626 9039 3627 9041
      3649 9047 3651 9023 3654 9022 3655 9020
      3660 9020
TIME...MOT...LOC 2129Z 245DEG 40KT 3649 9008

$$


TLSJR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 2:27 PM CDT, 1 hour 16 minutes earlier.

Area forecast discussion, Apr 15, 2:27 PM CDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
227 PM CDT FRI APR 15 2011

.DISCUSSION...

NEXT 24 HOURS MAY BE TRICKY AS MODELS ARE IN DISAGREEMENT ON THE
INTENSITY AND COVERAGE OF THE SECOND WAVE OF STORMS DEVELOPING
ALONG THE COLD FRONT/DRYLINE. THIS BOUNDARY AS OF 19Z WAS
BEGINNING TO PUSH INTO EASTERN ARKANSAS...WHILE CONVECTION ACROSS
CENTRAL MISSISSIPPI WAS PUSHING NORTHWARD. A TORNADO WATCH HAS
BEEN ISSUED FOR A GOOD PORTION OF THE CWA THROUGH MID EVENING WITH
BOTH MYSELF AND SPC LEANING TOWARDS THE NAM SOLUTION THAT A VERY
UNSTABLE AIRMASS OVER THE REGION WILL BEGIN TO EXPLODE OVER THE
NEXT TWO HOURS. STORMS WILL HAVE AN ENVIRONMENT OF 2000J/KG + CAPE
AND NO CIN. STORMS ARE EXPECTED TO BECOME SEVERE QUICKLY IN THE
MISSISSIPPI RIVER VALLEY BUT WILL LIKELY REMAIN DISCRETE AS THE
MIDLVLS CONTINUE TO DRY. VERY LARGE HAIL REMAINS THE GREATEST
THREAT WITH BASEBALL SIZE HAIL POSSIBLE WITH SOME STORMS. STORMS
MAY MERGE MORE INTO A BROKEN LINE AS THEY TRACK EAST TOWARDS THE
TENNESSEE VALLEY EARLY THIS EVENING AND MERGE WITH THE NORTHWARD
MOVING MISSISSIPPI CONVECTION. SOUTH WINDS ON THE SURFACE AND
WEST SOUTHWEST WINDS AT 500MB WILL YIELD ENOUGH VEERING FOR SOME
STORMS TO PRODUCE ISOLATED TORNADOES...ESPECIALLY AS THEY MOVE
FURTHER EAST OF THE MISSISSIPPI RIVER. STORMS WILL MOVE OUT OF THE
MIDSOUTH AREA BY MID EVENING...WITH CLOUDS HANGING TOUGH ACROSS
THE NORTHERN HALF OF THE CWA AND A FEW SHOWERS ALSO LINGERING NEAR
THE MO/KY BORDER. TEMPERATURES WILL FALL MAINLY INTO THE 40S AND
LOW 50S FOR LOWS TONIGHT. BREEZY WEST WINDS AND BROKEN SKIES WILL
KEEP THE TEMPERATURES DOWN ON SATURDAY WITH HIGHS IN THE UPPER 50S
TO MID 60S. WITH CONTINUED COOLER TEMPERATURES ALOFT I CAN NOT
RULE OUT THE POTENTIAL FOR A FEW LIGHT RAIN SHOWERS ACROSS
NORTHWEST TENNESSEE DURING THE MIDDAY HOURS.

LATE SATURDAY AND SUNDAY...MODELS ARE IN GOOD AGREEMENT THAT THE UPPER
LOW WILL TRACK NORTHEAST INTO THE NORTHERN GREAT LAKES AND THEN
EASTWARD INTO CANADA THIS WILL ALLOW A MORE ZONAL FLOW ALOFT TO
DEVELOP ACROSS THE MIDSOUTH WITH SURFACE HIGH PRESSURE BRINGING DRY
CONDITIONS AND THE BEGINNING OF A WARMING TREND ON SUNDAY.

EXTENDED...CONTINUED WARM AND MOIST ADVECTION ON MONDAY MAY BRING A FEW
SHOWERS OR STORMS TO THE MISSISSIPPI DELTA REGION AND WEST AS LOW
PRESSURE BEGINS TO DEEPEN ACROSS THE CENTRAL HIGH PLAINS. THE LONG
RANGE MODELS TRACK THIS LOW INTO THE CORN BELT ON TUESDAY WITH
MOST OF THE MIDSOUTH BECOMING CAPPED THROUGHOUT THE DAY. HOWEVER A
COLD FRONT IS PROGGED TO DROP SOUTHEAST INTO THE REGION TUESDAY
NIGHT AND ON WEDNESDAY PROVIDING THE NEXT BEST FOCUS FOR SEVERE
WEATHER. THE GFS AND ECMWF SHOW THIS FRONT BECOMING STALLED OVER
NORTH MISSISSIPPI LATE WEDNESDAY AND THEN RETREATING NORTH AS A
WARM FRONT ON THURSDAY AS A NEW SURFACE SYSTEM BECOMES ORGANIZED
IN THE CENTRAL PLAINS. THUS NEXT WEEKS PATTERN IS LOOKING TO BE
VERY STORMY WITH MULTIPLE DAYS OF SEVERE WEATHER POTENTIAL...FROM
TUESDAY NIGHT AND BEYOND. TEMPERATURES DURING THIS PERIOD ARE
EXPECTED TO FLUCTUATE BETWEEN THE LOW 70S NORTH OF THE FRONT...TO
THE LOW 80S SOUTH.

JAB

&&

.AVIATION...

18Z TAF CYCLE

A DRY LINE WILL MOVE ACRS THE TAF SITES FROM 18Z THRU 02Z. PRIOR
TO THE DRY LINE PASSAGE...XPCT SCT TSRA WITH WIND GUSTS TO 35KTS
AND POTENTIAL LARGE HAIL UP TO 1.75 INCH DIAMETER. MVFR CIGS/IFR
VSBYS WILL ALSO BE POSSIBLE WITH STRONGER STORMS.

WINDS WILL SHIFT TO A WESTERLY DIRECTION BEHIND THE DRY LINE AND
DIMINISH AFTER 02Z.

OKULSKI

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  48  65  47  76 /  10  10   0   0
MKL  47  61  40  73 /  40  10   0   0
JBR  46  63  42  73 /  10  10   0   0
TUP  49  67  41  75 /  30  10   0   0

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR DUNKLIN-PEMISCOT.

MS...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ALCORN-BENTON MS-
     CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
     MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
     TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.

TN...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR CARROLL-CHESTER-
     CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
     HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
     OBION-SHELBY-TIPTON-WEAKLEY.

&&
Hazardous weather outlook, Apr 15, 2:17 PM CDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
217 PM CDT FRI APR 15 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-162130-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
217 PM CDT FRI APR 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A TORNADO WATCH IS CURRENTLY IN EFFECT FOR A GOOD PORTION OF THE MIDSOUTH.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER WESTERN
TENNESSEE...THE BOOTHEEL OF MISSOURI AND PORTIONS OF NORTHERN
MISSISSIPPI AND EASTERN ARKANSAS THROUGH THE REMAINDER OF THE
AFTERNOON INTO MID EVENING. THE PRIMARY THREATS WILL BE LARGE
HAIL...SOME VERY LARGE...DAMAGING WINDS AND ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH MUCH OF NEXT
WEEK. A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE MAINLY
LATE TUESDAY NIGHT AND ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING.
STORM SPOTTERS...EMERGENCY MANAGERS...AND LAW ENFORCEMENT
PERSONNEL ARE HIGHLY ENCOURAGED TO REPORT ALL FACETS OF SEVERE
WEATHER BACK TO THE NWS OFFICE IN MEMPHIS.

JAB

In the hours before

Local storm report, Apr 15, 11:16 AM CDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1116 AM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     TSTM WND DMG     RANDOLPH                34.18N 89.17W
04/15/2011                   PONTOTOC           MS   LAW ENFORCEMENT

            SEVERAL TREES DOWN ACROSS THE SOUTHERN PORTIONS OF
            PONTOTOC COUNTY.

&&

JLH
Local storm report, Apr 15, 11:24 AM CDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1124 AM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 AM     TSTM WND DMG     SCOTTS HILL             35.52N 88.25W
04/15/2011                   HENDERSON          TN   LAW ENFORCEMENT

            TREES DOWN COVERING THE ROADS IN SCOTTS HILL. ALSO TREES
            REPORTED DOWN IN WESTERN HENDERSON COUNTY.

&&

JLH
Local storm report, Apr 15, 11:38 AM CDT, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1138 AM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     TSTM WND DMG     COFFEEVILLE             33.98N 89.68W
04/15/2011                   YALOBUSHA          MS   LAW ENFORCEMENT

            A FEW TREES REPORTED DOWN IN COFFEEVILLE.

&&

JLH
Local storm report, Apr 15, 11:46 AM CDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1146 AM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     TSTM WND DMG     5 E DYERSBURG           36.04N 89.29W
04/15/2011                   DYER               TN   EMERGENCY MNGR

            MULTIPLE TOPPED AND DOWNED TREES ALONG WITH LARGE TREE
            LIMBS FALLING ON AND DAMAGING CARS.

&&

JLH
Local storm report, Apr 15, 12:20 PM CDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1220 PM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 AM     TSTM WND DMG     3 W CALDWELL            35.08N 90.87W
04/15/2011                   ST. FRANCIS        AR   LAW ENFORCEMENT

            *** 1 FATAL, 1 INJ *** DOUBLE WIDE MOBILE HOME PICKED UP
            AND DEPOSITED DOWN WIND IN ADJACENT FIELD ALONG COUNTY
            ROAD 267. TIME IS ESTIMATED.

0348 AM     TSTM WND DMG     FORREST CITY            35.01N 90.79W
04/15/2011                   ST. FRANCIS        AR   EMERGENCY MNGR

            SEVERE WINDS REMOVED THE ROOF FROM THE COUNTRY HEARTH
            HOTEL ALONG HOLIDAY DRIVE IN FORREST CITY.

0408 AM     TSTM WND DMG     3 S JONESBORO           35.78N 90.69W
04/15/2011                   CRAIGHEAD          AR   EMERGENCY MNGR

            POWER LINES DOWN U.S. HIGHWAY 63 AND COMMERCE DRIVE

0409 AM     TSTM WND DMG     5 S JONESBORO           35.75N 90.69W
04/15/2011                   CRAIGHEAD          AR   EMERGENCY MNGR

            TREES DOWN ON HOMES AND VEHICLES. CAMPING TRAILER
            OVERTURNED IN LOT.

0415 AM     TSTM WND DMG     5 E BAY                 35.74N 90.47W
04/15/2011                   CRAIGHEAD          AR   BROADCAST MEDIA

            DAMAGED SHED AND POWER LINES DOWN IN TOWN OF LUNSFORD
            ALONG HIGHWAY 158

0418 AM     TSTM WND DMG     BAY                     35.74N 90.56W
04/15/2011                   CRAIGHEAD          AR   EMERGENCY MNGR

            POWER LINES DOWN AT MAIN AND CENTRAL

0420 AM     TSTM WND DMG     MARION                  35.21N 90.20W
04/15/2011                   CRITTENDEN         AR   EMERGENCY MNGR

            1 TRAILER COMPLETELY DESTROYED WITH MINOR INJURIES. 3
            TRAILERS SUFFERED MINOR DAMAGE. TREES DOWN ON CARS. POWER
            LINES DOWN. ALL IN LAKESHORE COMMUNITY.

0500 AM     TSTM WND DMG     5 E DYERSBURG           36.04N 89.29W
04/15/2011                   DYER               TN   EMERGENCY MNGR

            MULTIPLE TOPPED AND DOWNED TREES ALONG WITH LARGE TREE
            LIMBS FALLING ON AND DAMAGING CARS.

0655 AM     TSTM WND GST     3 S OAKLAND             34.01N 89.91W
04/15/2011  E60.00 MPH       YALOBUSHA          MS   TRAINED SPOTTER

            TREE DEBRIS BLOWN BY WIND VISIBLE AT TIME OF THE REPORT

0700 AM     TSTM WND DMG     COFFEEVILLE             33.98N 89.68W
04/15/2011                   YALOBUSHA          MS   LAW ENFORCEMENT

            A FEW TREES REPORTED DOWN IN COFFEEVILLE.

0720 AM     TSTM WND DMG     SCOTTS HILL             35.52N 88.25W
04/15/2011                   HENDERSON          TN   LAW ENFORCEMENT

            TREES DOWN COVERING THE ROADS IN SCOTTS HILL. ALSO TREES
            REPORTED DOWN IN WESTERN HENDERSON COUNTY.

0744 AM     TSTM WND DMG     CORINTH                 34.94N 88.52W
04/15/2011                   ALCORN             MS   LAW ENFORCEMENT

            TREE REPORTED DOWN AT THE INTERSECTION OF FOOT STREET AND
            WASHINGTON/POLK STREETS IN CORINTH.

0750 AM     TSTM WND DMG     RANDOLPH                34.18N 89.17W
04/15/2011                   PONTOTOC           MS   LAW ENFORCEMENT

            PORCH DESTROYED AND LIFTED OVER A MOBILE HOME IN
            RANDOLPH, MISSISSIPPI.

0800 AM     TSTM WND DMG     RANDOLPH                34.18N 89.17W
04/15/2011                   PONTOTOC           MS   LAW ENFORCEMENT

            SEVERAL TREES DOWN ACROSS THE SOUTHERN PORTIONS OF
            PONTOTOC COUNTY.

0806 AM     TSTM WND DMG     5 S TROY                34.09N 88.90W
04/15/2011                   PONTOTOC           MS   EMERGENCY MNGR

            MULTIPLE TREES DOWN ALONG NEW SALEM ROAD.

&&

JLH
Local storm report, Apr 15, 2:09 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
209 PM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0209 PM     FLASH FLOOD      7 SE ABERDEEN           33.76N 88.47W
04/15/2011                   MONROE             MS   LAW ENFORCEMENT

            ROCK BOTTOM AND VALLEY CHAPEL ROADS FLOODED IN SOUTHERN
            PART OF MONROE COUNTY.

&&

RRH

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 2:07 AM CDTSevere Thunderstorm WarningMEGCraighead, Poinsett23 min
Apr 15, 2:56 AM CDTSevere Thunderstorm WarningMEGLee, Phillips, St. Francis79 min
Apr 15, 2:58 AM CDTSevere Thunderstorm WarningMEGCraighead, Crittenden, Cross, Greene, Lawrence, Poinsett77 min
Apr 15, 3:56 AM CDTSevere Thunderstorm WarningMEGCrittenden79 min
Apr 15, 4:00 AM CDTSevere Thunderstorm WarningMEGCraighead, Mississippi, Poinsett60 min
Apr 15, 4:14 AM CDTSevere Thunderstorm WarningMEGLee, Phillips, St. Francis31 min
Apr 15, 4:39 AM CDTSevere Thunderstorm WarningMEGPhillips66 min
Apr 15, 2:44 PM CDTSevere Thunderstorm WarningMEGClay, Greene, Lawrence, Randolph46 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2011Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.